# SDR 96ZZZM802

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303TW
- Make and model: Boeing 747257B
- Aircraft serial: 20116
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP-16, FOUND A 23 INCH CRACK AT RIGHT WING TOP, IN LEADING EDGE PANEL, AFT OF CENTER OF NR 18 LEADING EDGE FLAP.  REPAIRED PER SRM 51-40-12 AND TWA STANDARD PRACTICES.
